# SDR AALA202212072791

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323
- Aircraft serial: 41666
- Aircraft time: 38,133 hours, 4,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070015002
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN AFT GALLEY, RIGHT SIDE FLIGHT ATTENDANT SEAT. EMERGENCY FLASHLIGHT IS NOT TESTING. REMOVED AND REPLACED FLASHLIGHT BATTERY AS PER AMM 25-64-01.
